Tareg Back Pain Side Effect Reports
The following Tareg Back Pain side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Back Pain, can occur, and what you can do about them.
A side effect could appear soon after you start Tareg or it might take time to develop.
|Rectal Haemorrhage, Anaemia, Clostridium Difficile Infection, Diarrhoea, Pyrexia, Hypotension, Gait Disturbance, Feeling Abnormal, Back Pain|
This Back Pain side effect was reported by a consumer or non-health professional from COUNTRY NOT SPECIFIED. A 91-year-old patient (weight:NA) experienced the following symptoms/conditions: hypertension. The patient was prescribed Tareg D (dosage: 320/12.5mg, Unk), which was started on Mar 07, 2014. Concurrently used drugs: NA. When starting to take Tareg D the consumer reported the following symptoms:
|Myocardial Infarction, Cardiac Failure, Abdominal Pain Upper, Back Pain, Dehydration, Hypotension|
This Back Pain Tareg D side effect was reported by a consumer or non-health professional from COUNTRY NOT SPECIFIED on May 15, 2013. A Female , 88 years of age, was diagnosed with
|Back Pain, Musculoskeletal Pain, Nausea, Pain In Extremity, Sciatica, Tinnitus, Vomiting|
This is a Tareg side effect report of a 80-year-old female patient (weight:NA) from FRANCE, suffering from the following symptoms/conditions: hypertension, who was treated with Tareg (dosage:80 Mg Daily, start time: Jul 01, 2010), combined with:
|Asthenia, Back Pain, Fall, Hyponatraemia, Malaise, Muscle Haemorrhage|
A 86-year-old female patient (weight: NA) from FRANCE with the following symptoms: hypertension started Tareg treatment (dosage: 80 Mg, Qd) on Sep 01, 2002. Soon after starting Tareg treatment, the consumer experienced several side effects, including:
|Back Pain, Chills, Cough, Diarrhoea, Hyperhidrosis, Pneumonia|
A female patient from CHILE was prescribed and started Tareg on Sep 14, 2007. Patient felt the following Tareg side effects: back pain, chills, cough, diarrhoea, hyperhidrosis, pneumonia Additional patient health information: Female , 56 years of age, The consumer reported the following symptoms: . Tareg dosage: NA. Concurrently used drugs: NA.
|Albuminuria, Back Pain, Blood Creatinine Increased, Creatinine Renal Clearance Decreased, Dehydration, Diarrhoea, Hypotension, Hypovolaemia|
This report suggests a potential Tareg Back Pain side effect(s) that can have serious consequences. A 69-year-old female patient from FRANCE (weight:NA) was diagnosed with the following health condition(s): hypertension,back pain,colonoscopy and used Tareg (dosage: 80 Mg/day) starting Mar 22, 2006. Soon after starting Tareg the patient began experiencing various side effects, including:
Tareg Back Pain Causes and Reviews
If you've ever groaned, "Oh, my aching back!", you are not alone. Back pain is one of the most common medical problems, affecting 8 out of 10 people at some point during their lives. Back pain can range from a dull, constant ache to a sudden, sharp pain. Acute back pain comes on suddenly and usually lasts from a few days to a few weeks. Back pain is called chronic if it lasts for more than three months.
Most back pain goes away on its own, though it may take awhile. Taking over-the-counter pain relievers and resting can help. However, staying in bed for more than 1 or 2 days can make it worse.
If your back pain is severe or doesn't improve after three days, you should call your health care provider. You should also get medical attention if you have back pain following an injury.
Treatment for back pain depends on what kind of pain you have, and what is causing it. It may include hot or cold packs, exercise, medicines, injections, complementary treatments, and sometimes surgery.
NIH: National Institute of Arthritis and Musculoskeletal and Skin Diseases
Tareg Back Pain Reviews
|Tue, 02 Aug 2011|
Oh no! I used a different tablet for my high blood pressure which caused severe coughing. After disccusing it with my doctor, she prescribed TAREG 80mg. If this tablet has the same side effects, then it is going to be of no use to me. I guess it is back to the doctor now.
|Sun, 30 Jan 2011|
|Mon, 26 Dec 2011|
co-Tareg was a good solution for bp of my wife, but now She has a trouble as her bp 170/100 and we use capoten to reduce it ( what Iam asking now : can we use capoten instead of co-Tareg 160/12.5 ?
|Sun, 26 Jul 2009|
|Wed, 03 Mar 2010|
|I am currently taking Tareg 80mg / 1 per day for the last two years due to hypertension/high blood pressure and have been recently having strange side effects from this medication. I have been gyming for the last year, have stopped smoking and eat a well balance diet. I was told I must stay on these pills for life... is this really neccesary or can I look at alternative treatment for this. I have dizzy spells, restlessness, sore joints, tight muscles and have moments where, and I feel foolish for saying this, but I just can't speak my thoughts properly, fumble my words or just forget what I was doing altogether -regularly! Please share your advice!|
|Thu, 02 Jun 2011|
|May I take it with my vitamins and will I gain weight "Tareg 160|
|Wed, 27 Jan 2010|
|I asked for a doctor's an opinion with regards to coughing and phlegm when using Co-Tareg to be sent to geomar.net. I paid R 115 with my credit card and to date I have received nothing. Is this whole thing a scam ! amp;gt;:o|